# SDR ASAA9740010

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT 437 - CREW REPORTED, L2 SERVICE DOOR DIFFICULT TO OPEN.  LUBED L2 SERVICE DOOR AND DOOR OPERATED NORMALLY.  (M)
